MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS 35; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION OPTICROSS 35; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number H7493932800350
Medical Device Problem Codes Poor Quality Image (1408); Material Perforation (2205)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b pro code (product code): also itx.
 
Event or Problem Description
It was reported that catheter issues occurred.The patient presented for a venous intervention.As the opticross 35 imaging catheter was being inserted over an amplatz super stiff guidewire, the back of the wire came out the side of the opticross catheter about mid shaft.The opticross was removed and when another opticross 35 was being inserted, the amplatz wire came out the side of that catheter about 4 inches before the exit port.The case was continued with the damaged catheter and the vessel was able to be partially imaged before imaging was lost.The catheter was removed intact and the case continued without intravascular ultrasound.The procedure was successfully completed and there were no patient complications.

Brand Name
OPTICROSS 35
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18615989
Report Number2124215-2024-05317
Device Sequence Number7478930
Product Code OBJ
UDI-Device Identifier08714729984542
UDI-Public08714729984542
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K200733
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/23/2024
Device Model NumberH7493932800350
Device Catalogue NumberH7493932800350
Device Lot Number0030769124
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2024
Initial Report FDA Received Date01/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown